MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 3.5 MM OFFSET 36 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 3.5 MM OFFSET 36 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: shell porous, cat#: 00620006022, lot#: 61340490.Femoral stem porous, cat#: 00671000701, lot#: 61272888.Biolox⮠option, head, s, 㸠36/-3.0, taper 12/14, catalog#: 00877703601, lot#: 2909489.The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2020 - 00381, 0001822565 - 2020 - 02979.
 
Event or Problem Description
It was reported by legal the patient was indicated for a revision approximately 2 years post implantation due to a follow up mri revealing large postoperative fluid.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a2, b4, b5, d4, g4, h2, h3, h4, h6 reported event was confirmed by review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following : the patient underwent an initial left total hip arthroplasty due to osteoarthritis.Zimmer biomet components were implanted without complications.Subsequently, the patient underwent a revision procedure due to fluid collection around hip, pain, corrosion, elevated metal ions, and metallosis.The head and liner were replaced with new zimmer biomet devices without complications.A post revision follow up mri demonstrated a large left iliopsoas bursitis and large postop fluid collection along the left greater trochanter of the hip.No other complications/findings related to the event were noted.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LINER 10 DEGREE ELEVATED RIM 3.5 MM OFFSET 36 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10428775
Report Number0001822565-2020-02980
Device Sequence Number2186031
Product Code LPH
UDI-Device Identifier00889024124868
UDI-Public(01)00889024124868(17)230331(10)63964841
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue Number00631006036
Device Lot Number63964841
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;